Advertisement

Is it possible to overdose on Akineton?

It is possible to take too much Akineton. Signs of an overdose include enlarged pupils, dry skin, flushed face, dry mouth and fever. Other signs of an overdose are speedy or irregular heartbeat, feelings of anxiety, confusion or agitation and hyperactivity. An overdose can also cause seizures or loss of consciousness. If you suspect you've taken too much Akineton, call 911 immediately.

Continue Learning about Gastrointestinal Agent

What can I do if I have EPI and forget to take my enzyme replacement?
Jumo HealthJumo Health
If you have exocrine pancreatic insufficiency (EPI) and forget to take your enzyme replacement, take...
More Answers
How effective are anticholinergic bronchodilators?
Donna Hill Howes, RNDonna Hill Howes, RN
Anticholinergic bronchodilators are as effective as long-acting beta-agonists in improving airflow a...
More Answers
How effective are proton pump inhibitors?
Donna Hill Howes, RNDonna Hill Howes, RN
PPIs are preferred as the first treatment for acid reflux disease when symptoms become increasingly ...
More Answers
Can pregnant women take Toviaz?
Donna Hill Howes, RNDonna Hill Howes, RN
Because it is not known how Toviaz (fesoterodine) may affect unborn babies, women who are pregnant o...
More Answers

Important: This content reflects information from various individuals and organizations and may offer alternative or opposing points of view. It should not be used for medical advice, diagnosis or treatment. As always, you should consult with your healthcare provider about your specific health needs.